| Model Number |
630-2231212-01 |
| Medical Device Problem Codes |
Pacing Problem (1439); Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to monitor an 87-year-old female patient, the device displayed a "defib pace device failure" message.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive testing including bench testing, power cycling, and defib cycling without duplicating the report.An internal inspection found no discrepancies.The log review shows no other circumstances which leads us to believe it may be environmental.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.